# SDR AALA202302225425

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A320*
- Aircraft serial: 4123
- Aircraft time: 44,391 hours, 16,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R DOOR ASSIST BOTTLE WILL NOT HOLD PRESSURE. MAINTENANCE REPLACED THE FILLING VALVE PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
